Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jinki

Member
  • Total Reviews

    0
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Jinki

  • Rank
    New Member
  1. Update: Stopped using Isotretinoin because of migraines that didn't go away after days not caused by dehydration. Mainly stopped because of tinnitus although not severe but still worrisome. To this day I still have tinnitus.. No more migraines though. Well bad luck I guess, Wish good luck to others.
  2. Before pics: I remember my first pimple came out when I was still 10 yo, it only became worse after that. I tried several topical creams and also antibiotics without much success, so I decided to try Isotretinoin (Accutane in the US). I'm on a 20mg dosage, 63kg (126 lbs) 178 cm (5 10") Day 1: No visible improvements, feel kinda fatigued and dizzy/light headed. No dryness yet, skin feels smoother. I'm worried about the dizziness as one of the side effects, hopefully it's not something s
  3. Thanks for the replies, I think I'll probably just order a new kit with an extra moisturizer. Yeah it might be specifically made for him but I find myself pretty good with this one and I wouldn't want to try a new one and maybe mess up the whole Regimen.
  4. Hi guys. I've been in the Regimen for more than 1 month now, the problem is that BP dries very much so I have to use more moisturizer than BP and now my moisturizer is almost finished. Should I order a new kit or finish the others without using the moisturizer? Thanks in advance.
  5. Thanks for the reply, I really appreciate it! I had a doubt it was probably caused by the amount of Benzoyl I used but now I'm reassured it's not an allergy and I can keep on using it.
  6. Hi. So I just started The Regimen last night, I followed the steps correctly except for the Benzoyl Peroxide part and I think I might have put more than needed. This morning I wake up and wash my face with plain water without putting moisturizer, but now I'm having a skin rash around the T-zone of my face where I put more Benzoyl last night. Is it an allergic reaction or is it normal? I've used Benzoyl in the past too but never had this sort of problems. Edit: Let me correct the title, it'
  7. I understand, thank you very much I'll try to wait.
  8. Yeah I purchased it from the website, I've also seen the reviews but I still wonder why they don't answer. Thanks for your help
  9. Hi. This is my first time posting on this forum and I'm sorry it's about another product but I just wanted to ask a matter about it. I've ordered it 10 days ago and the shipping says 10-14 days and when I ask them if it will be sent at my reception or I'll need to be there to withdraw it no one answers. I need help, I'm starting to think this is a kind of scam. Thanks in advance.
×